Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 30 (1976), 675-678
DOI: https://doi.org/10.1090/S0025-5718-76-99664-2
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. SPENCELEY & R. M. SPENCELEY, Smithsonian Elliptic Functions Tables, The Smithsonian Institution, Washington, D. C., 1947. (See MTAC, v. 3, 1948-1949, pp. 89-92, RMT 485.)
  • [2] A. R. DIDONATO, MTE 318, Math. Comp., v. 16, 1962, pp. 511-512.
  • [1] S. CHRISTIANSEN, "Computation of Sommerfeld's attenuation function, Sommerfeld cox, Algol procedure," Apl. Mat., v. 18, 1973, pp. 379-384.
  • [2] V. N. FADDEYEVA & N. M. TERENT'EV, Tables of Values of the Function $ w(z) = {e^{ - {z^2}}}(1 + (2i/\surd \pi )\smallint _0^z{e^{{t^2}}}dt)$ for Complex Argument, Pergamon Press, Oxford, 1961. MR 0122013 (22:12740)
  • [3] Z. KOPAL, Numerical Analysis, 2nd ed., Chapman & Hall, London, 1961.
  • [4] R. A. BUCKINGHAM, Numerical Methods, Pitman Press, London, 1962.
  • [1] A. E. RUSSON & J. M. BLAIR, MTE 452, Math. Comp., v. 24, 1970, p. 240. MR 0257425 (41:2076)
  • [2] A. GRAY & G. B. MATHEWS, A Treatise on Bessel Functions and Their Applications to Physics, Macmillan, London, 1895 (Table III, p. 280).
  • [3] A. GRAY, G. B. MATHEWS & T. M. MACROBERT, A Treatise on Bessel Functions and Their Applications to Physics, 2nd ed., Macmillan, London, 1922; reprinted by Dover, New York, 1966 (Table IV, p. 301)
  • [4] H. T. DAVIS & W. J. KIRKHAM, "A new table of the zeros of the Bessel functions $ {J_0}(x)$ and $ {J_1}(x)$ with corresponding values of $ {J_1}(x)$ and $ {J_0}(x)$," Bull. Amer. Math. Soc., v. 33, 1927, pp. 760-772 (Table II, p. 769).
  • [5] A. FLETCHER, J. C. P. MILLER, L. ROSENHEAD & L. J. COMRIE, An Index to Mathematical Tables, 2nd ed., 1962, Addison-Wesley Publishing Co., Reading, Mass. (Article 17.7311, pp. 405-406).
  • [1] A. ERDÉLYI, Editor, Tables of Integral Transforms, Vol. I, McGraw-Hill, New York, 1954. MR 0061695 (15:868a)
  • [2] K. ADLER et al., Rev. Modem Phys., v. 28, 1956, p. 432.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-76-99664-2
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society